Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Sinus infection, pain in abdomen, blood in urine. Done US. What could be happening?

I was talking with my friend tonight. She hasn t been feeling well for a few weeks. SHe has had a sinus infection , was on meds and then it cam e back a week or so after. On meds again, but also now has mid quadrent stomach pain on the right side. Not acute pain, more like dull constant pain. Shew also has had blood in her urine each time they have done blood work. The amountr increases each time. they told her the last test was at 98 and the first was at 4. She has been laying in bed for a few days at a time, unable to muster the strength for much, she went to her dr. and they did an ultrasound of her sinuses and they called her and said they are sending her to a specialist as they have seen something in her frontal lobe on the ultrasound. SHe is very worried. They have not given her a date for more testing as of yet. My question is this, what could the shadow meen? and is there an corrolation between the blood in the urine and a possible issue in the frontal lobe?
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Hi. It is highly unlikely that the blood in urine is related to the sinus trouble and needs to be separately addressed. However blood on urine associated with pain on abdomen also should not be neglected and at least an ultrasound examination should be done to pick up any kidney stone or features of infection.
Answered: Sat, 3 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor